Some Common Fixed Point Theorems for Two Pairs of Weak Compatible Mappings of Type (A) in Gb-metric Space
作者: Koierng Meitei M.Rohen YumnamS. Verma R.
作者单位: 1Department of Mathematics, Modern College, Imphal East, Manipur, India
2Department of Mathematics, National Institute of Technology Manipur, Langol, Imphal-795004, Manipur, India
3NIMS University, Rajasthan, India
刊名: American Journal of Applied Mathematics and Statistics, 2018, Vol.6 (4), pp.135-140
来源数据库: Science and Education Publishing
DOI: 10.12691/ajams-6-4-3
原始语种摘要: In this paper, we prove a common fixed point theorem for two pairs of weak compatible mappings of type (A) in Gb-metric space. Further our result is verified with the help of example.
全文获取路径: PDF下载  SciEP 

  • 宇宙 空格
  • metric 米制的
  • theorem 定理
  • fixed 固定
  • common 普通
  • paper 
  • compatible 亲和的
  • prove 实验
  • point 
  • Space 空格
  • space 空格